# SDR 06FDEA0474

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 29,659 hours, 12,912 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-7832-92394 EXHAUST, T/R ASSY - REPAIR OF T/R AFT BARREL INNER FRAMES.  COMPLIED WITH EA 6-7832-92394 EXHAUST - T/R ASSY - REPAIR OF T/R AFT BARREL INNER FRAMES.
